# SDR EGRA9593

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3NJ
- Make and model: Bell 206L
- Aircraft serial: 52107
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Condition: Defective
- Location: Cockpit
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENT BUTTON STICKS.  REPLACED TRANSPONDER.
